MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH EARLYVUE VS30; OXIMETER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH EARLYVUE VS30; OXIMETER
Model Number EARLYVUE VS30 VITALS MONITOR
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) contacted the customer biomedical engineer (biomed) and confirmed the reported allegation.Per the rse, the issue was able to be replicated while taking nibp readings.The rse provided the customer with the replacement nibp pump part number as a potential resolution for the inaccurate readings and calibration issues being reported; the customer will be ordering as replacing nibp pump to resolve issue.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a faulty nibp pump.The issue was resolved by having the customer order a replacement nibp pump.A review of the service history for this device showed no further reports for this issue on this device.Based on the information available and results of additional analysis, no further action is necessary at this time.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.If additional information is received, the complaint file will be reopened for further investigation.
 
Event or Problem Description
Philips received a complaint on an earlyvue vs30 monitor indicating that the non-invasive blood pressure (nibp) diastolic is reading inaccurate and very high 90.The device was not in clinical use at the time the issue was discovered.There was no adverse event or harm reported.

Brand Name
EARLYVUE VS30
Common Device Name
OXIMETER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25627274
Report Number9610816-2026-101245
Device Sequence Number18417378
Product Code DQA
UDI-Device Identifier00884838091412
UDI-Public(01)00884838091412
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K190624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEARLYVUE VS30 VITALS MONITOR
Device Catalogue Number863380
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown